# SDR ASAA2017100322117

- Difficulty date: October 3, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,680 hours, 7,780 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BITE SHOWS A LONG TIME FAULT 73-31072, THE FUEL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.   PERFORMED T/C 78273000, VERIFIED NO FAULT MESSAGES LOGGED FOR THE LAST 10 FLT LEGS FOR THE NR 2 ENGINE, EEC BITE TESTED WITH NO FAULTS.
